Each ml of the injection contains Paracetamol 150mg.
Each tablet contains paracetamol 500mg.
Each 5ml (teaspoonful) of the Syrup contains paracetamol 125mg.
- Pyrexia of unknown origin.
- Symptomatic relief of fever and pain associated with common
Childhood disorders, tonsillitis, upper respiratory tract infections
And post immunization reactions after tonsillectomy.
- Conditions where patient is unable to take oral medications but
Paracetamol Injection can be administered with advantage.
- For prevention of febrile convulsion.
Paracetamol (acetaminophen) is a para-aminophenol that possesses analgesic
and antipyretic activity similar to Aspirin.
The analgesic action of paracetamol is due to its selective depressant action
On the pain-perception apparatus of the thalamus and hypothalamus in the
Central Nervous System.
Paracetamol also has a direct effect on the heat regulating centers of the CNS,
Increasing dissipation of body heat by increasing peripheral blood flow, perspiration
and thereby reduces fever.
Paracetamol is the preferred analgesic/antipyretic for patients in whom aspirin is contraindicated.
DOSAGE AND ADMINISTRATION
Injection: (For intramuscular/intravenous use):
Adult and Children (10 years and above): 2 – 3ml
Children up to 10 years: 1 – 2 ml
Infants: ½ ml
Adult: 0.5 – 1 g (1 – 2 tablets) 4 – 6 hourly up to a maximum of 4 g daily.
Children: 6 – 12 years, 250 – 500 mg (½ – 1 tablet) 4 – 6 hourly when necessary
(maximum of 4 doses in 24 hours).
Children: Paracetamol 125 mg/ 5 ml
1 to 5 years 125 – 250 mg (1 to 2 teaspoonful i.e. 5 to 10 ml)
Up to 1 year 60 – 125 mg (½ to 1 teaspoonful i.e 2.5 to 5 ml)
Depending on severity of case, dose may be repeated 4 hourly
until the temperature returns to normal or as prescribed by the Physician.
In severe cases, dose may be administered intravenously very slowly.
Necessary precautions should be taken in cases of hepatic and renal impairment.
Paracetamol should be used with extreme caution in both cases.
Patient should not exceed maximum recommended dose of 4g (8 tablets)
daily or use for more than 72 hours without medical advice.
KEEP OUT OF THE REACH OF CHILDREN!
Liver damage may occur following a prolonged use of paracetamol.
Store in a cool dry place below 30oC. Protect from light.
Pack of 10 x 10 x 2ml amber Ampoules.
Pack of 25 x 15ml amber Vials.
Pack of 8 x 12 Blisters and Bulk pack of 1000’s.
60ml in amber glass bottle and 2 litres hospital pack.